Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
131 Doctors are Online

Dark spots, marks on hands, shoulders, face after stopping melacare cream. Which cream will help?

hi doctor, i need some dark spots & marks remove fairness my hand shoulder and face.. i had treatment with docter prescribe aftr using clindamycin pimples r gone..after that im using melacare without doctor prescribe... im looking good ..but so many of them says melacare is not good for using .. i can feel it..if i stopped melacare i become this tretrnion cream is best? it means which tretenion based cream i have to use for my skin for dark spots & marks..pls describe the name of cream..
Asked On : Sun, 3 Mar 2013
Answers:  1 Views:  519
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Dermatologist 's  Response
I would suugest u that firstofall u stop using Melacare cream. it contains steroids which can case permanenet damage to ur skin and atrophy of skin. for fairness u can use a good sunscreen like Sunban forte. and kojic acid cream like kojivit at nite.
Answered: Sun, 3 Mar 2013
I find this answer helpful

2 Doctors agree with this answer

Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor